# SDR UHLA2010121200308

- Difficulty date: December 12, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 17,201 hours, 10,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT CENTER PASSENGER SEAT TRACK AT FRAMES 24, 26, 29, 31 AND 33.  BLENDED AREA, PERFORMED NDT, APPLIED PRIME AND TOP COAT IAW EMB 170 SRM 51-23-06 AND 51-23-05.
